Discussions By Condition: I cannot get a diagnosis.

Advice needed please

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: bizzylizzy
  • December 9, 2007
  • 02:43 AM

I am new to this forum. I am suffering with burning and painful soles of both feet. It started with cramps in both legs and now has become very hard to cope with. I get it throughout the day and nearly all night, and I either cannot sleep with it, or it wakes me up. I also get shooting pains in my feet. I have suffered from Pernious Anemia in the past, but after a course of injections of Vitamin B12 this got better. I am confused about this as I did not think that once someone suffers with Pernious Anemia it is incurable. I have read somewhere than painful feet ie. burning soles of feet can be caused by Pernious Anemia, I also get tingling in my left hand for no apparent reason, but this complaint is not constant and is not bothering me that much. I suffer with Oesteo Arthritis and some Rheumatoid Arthritis, to give the reader the full picture of my health. I am generally in poor health, and am also asthmatic, I have recently these past few months been put on Atrovent for my breathing problems, I am wondering if this inhaler has any side effects that may be contributing to this. I would value any sort of advice. I do not have a good local doctor for advice for this.

Reply Flag this Discussion

1 Replies:

  • Looks like it's the anemia:http://www.mayoclinic.com/health/burning-feet/HQ00362/You better see your doctor about this.
    Monsterlove 2,921 Replies
    • December 9, 2007
    • 04:55 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?